# SDR UPS204608

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5755 · Spoilers
- Part: Core
- Part number: 651734748
- Condition: Contaminated
- Location: Nr 12 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND NR 12 SPOILER HAS WATER CONTAMINATION INTERNAL.  REPAIRED SPOILER PER SRM 51-40-06.
